# SDR TSAA0124097

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: BACC18W7
- Location: P6 Panel
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

FLT 242 - LIH-OGG - THE CREW NOTICED A STRONG ELECTRICAL SMELL COMING FROM THE CENTER OF THE CABIN DURING DESCENT.  SMELL DISSIPATED AFTER LANDING.  MAUI MAINTENANCE PERSONNEL INSPECTED AND RELEASED THE AIRCRAFT WHEN NO EVIDENCE OF ELECTRICAL FUMES OR ORIGIN COULD BE LOCATED.  AGAIN EXPERIENCED AN ELECTRICAL ODOR THAT WAS CONCENTRATED IN THE FORWARD CABIN.  HNL MAINTENANCE REPLACED THE NR 3 TR RECTIFIER AND RELEASED THE AIRCRAFT FOR FLIGHT.  AFTER PUSHBACK AND STARTING BOTH ENGINES, THE CREW HAD VISIBLE SMOKE IN THE CABIN.  THE CREW EXECUTED THE CHECKLIST ON PAGE 4-2 IN THE QRH, SHUTDOWN BOTH ENGINES AND HAD THE AIRCRAFT TOWED BACK TO THE GATE.  REMOVED AND REPLACED THE NR 3 TRANSFORMER RECTIFIER (2X), EQUIPMEN
